MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG LT MD SIZE 3 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD ANAT BRG LT MD SIZE 3 PMA; KNEE PROSTHESIS
Catalog Number 159547
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign: germany.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the air-filled sterile packaging was not in order.No patient involvement.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
It was reported that there was a hole in air-filled sterile packaging.No patient involvement.Attempts have been made and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, g3, g6, h2, h6, h11.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, d1, d9, g3, g6, h2, h3, h6, h10, h11.The following sections were updated: g1-2.Product was returned and visually assessed which did identify creases in the pouch material but did not identify that the pouch has been breached it was therefore sent for further analysis by virtue of a bubble test.The test passed confirming that the pouch is not breached.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item.The root cause of the reported issue is unrelated to the zimmer biomet medical device.Whilst some wrinkling of the pouch can occur during packaging and shipping, this does not affect the product or the package integrity.Most importantly, testing confirmed that pouch was not breached and was sealed within validated parameters ensuring the product remains protected and safe for use.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD ANAT BRG LT MD SIZE 3 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21189808
Report Number3002806535-2025-00007
Device Sequence Number20990283
Product Code NRA
UDI-Device Identifier05019279785933
UDI-Public(01)05019279785933(17)290612(10)66711928
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number159547
Device Lot Number66711928
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer01/22/2025
09/19/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date01/24/2025
09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown